# SDR 375PA0005

- Difficulty date: October 25, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N375PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23812
- Aircraft time: 42,483 hours, 36,668 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE DISENGAGED WHEN AUTO THROTTLE WAS INGAGED FOR TAKE-OFF.  RE-RACKED AUTO THROTTLE COMPUTER.  RAN BITE TEST ON FMC, SYSTEM TESTS NORMAL.
